# SDR AMTA200301137

- Difficulty date: August 6, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO THRESHOLD AFT TOP BEAM/TRACK CRACKED AT FASTENER HOLE WERE FLOOR PANEL AND THRESHOLD MEET.  REMOVED AND REPLACED C-2 CARGO THRESHOLD AFT TOP BEAM WITH SERVICEABLE UNIT AS PER SRM 51-40-01.  (M)
